# SDR DXTA2025111705680

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N603QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0159
- Aircraft time: 7,508 hours, 4,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HIGH PITCHED WHISTLE COMING FROM THE MAIN CABIN DOOR CLIMBING FROM 7,000 - 9000 FT AND DESCENDING FROM 6100 - 5300 FT.  TROUBLESHOT DISCREPANCY FOUND THE DOOR SEAL DETERIORATED . GAIN ACCESS TO THE MAIN ENTRY DOOR SEAL . REMOVED AND REPLACED WITH A NEW SEAL CABIN DOOR WITH A NEW HARWARE . ACCOMPLISHED THE CABIN DOOR POST MAINTENANCE CHECKS . COMPLIED WITH CABIN DOOR OPERATIONAL CHECKS TEST PASS OK . IAW MM 52-10-00 AND 21-30-00
